Approximating solution for generalized quadratic functional integral equations with maxima

Dnyaneshwar V. Mule, Bhimrao Rambhau Ahirrao, Vilas S. Patil

Abstract


In this paper we prove an existence as well as approximation result for a certain nonlinear generalized quadratic functional integral equation with maxima. An algorithm for the solutions is developed and it is shown that the sequence of successive approximations starting with a lower or an upper solution converges monotonically to the solution of the related quadratic functional integral equation with maxima under some suitable mixed hybrid conditions. We base our main results on the Dhage iteration principle embodied in a recent hybrid fixed point theorem of Dhage (2014) in a partially ordered normed linear space.An example illustrating the existence result is also presented.

Full Text: PDF

How to Cite this Article:

Dnyaneshwar V. Mule, Bhimrao Rambhau Ahirrao, Vilas S. Patil, Approximating solution for generalized quadratic functional integral equations with maxima, Journal of Mathematical and Computational Science, Vol 7, No 2 (2017), 264-279

Copyright © 2017 Dnyaneshwar V. Mule, Bhimrao Rambhau Ahirrao, Vilas S. Patil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS